# SDR DALA2023041402975

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 69,501 hours, 8,716 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 DOOR L AFT CABIN ECAM APPEARED SHORTLY AFTER LEVEL OFF AT FL 370 ALL INDICATIONS NORMAL DOORS VISUALLY CHECKS GOOD. 1 HR AFTER ECAM ILLUMINATED F/A CALLED AND STATED WARNING LIGHT "SLIDE ARMED" HAD ILLUMINATED. F/A STATED SAID LIGHT WAS OFF UPON INSPECTION AFTER ECAM FIRST APPEARED. CORRECTIVE ACTION: TROUBLESHOT WITH NO FAULT FOUND. OK FOR SERVICE. (4638666)
